# SDR CALA9900460

- Difficulty date: April 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17309
- Make and model: Boeing 7373T0
- Aircraft serial: 23360
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545812
- Condition: Cracked
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - FLOORBEAM WEB CRACKED .35 INCH AT STATION 328 LBL 1.  INSTALLED REPAIR PER EC/RA 5310-03847.  (M)
